# SDR SWAA2021040754558

- Difficulty date: March 11, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING REAR SPAR ; OUTBD WAFFLE PLATE FOR PANEL #65EB HAS BROKEN NUT PLATE / REMOVED AND REPLACED WAFFLE PLATE FOR PANEL 651EB PER SRM 51-40-02
